Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 61, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 8, 2007, 5:12 PM CDT for Throckmorton County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2007, 5:12 PM CDT (22:12 UTC)
- Expired
- May 8, 2007, 6:15 PM CDT
- In force
- 63 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 69 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:54 PM CDT | TORNADO | 7 Nw Throckmorton, TX | STORM CHASE TOUR GROUP REPORTS TORNADO NORTHWEST OF THROCKMORTON BETWEEN 554 PM AND 556 PM. TORNADO BECAME RAIN-WRAPPED AFTER 556 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 770 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 082212
TORSJT
TXC447-082315-
/O.NEW.KSJT.TO.W.0061.070508T2212Z-070508T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
512 PM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN THROCKMORTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
SOUTHWEST OF THROCKMORTON...MOVING NORTH AT 20 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 530 PM CDT...
THROCKMORTON BY 535 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR WESTERN TEXAS.
LAT...LON 3302 9927 3307 9922 3340 9906 3339 9944
3303 9945
$$2 follow-up statements
000
WWUS54 KSJT 082226
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 PM CDT TUE MAY 8 2007
TXC447-082315-
/O.CON.KSJT.TO.W.0061.000000T0000Z-070508T2315Z/
THROCKMORTON TX-
525 PM CDT TUE MAY 8 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
THROCKMORTON COUNTY...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR THE INTERSECTION
OF US-380 AND HIGHWAY 222...OR ABOUT 10 MILES SOUTHWEST OF
THROCKMORTON...MOVING NORTH AT 20 MPH. THE DEPARTMENT OF PUBLIC
SAFETY HAS REPORTED A FUNNEL CLOUD AT 523 PM.
THE TORNADO WILL BE NEAR...
THE INTERSECTION OF US-380 AND HIGHWAY 222 AND THROCKMORTON BY 535
PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3302 9927 3307 9922 3340 9906 3339 9944
3303 9945
$$000
WWUS54 KSJT 082237
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
538 PM CDT TUE MAY 8 2007
TXC447-082315-
/O.CON.KSJT.TO.W.0061.000000T0000Z-070508T2315Z/
THROCKMORTON TX-
538 PM CDT TUE MAY 8 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
THROCKMORTON COUNTY...
AT 536 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR THE INTERSECTION OF US-380 AND HIGHWAY 222...OR ABOUT 7 MILES
WEST OF THROCKMORTON...MOVING NORTH AT 20 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF WESTERN
THROCKMORTON COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3302 9927 3307 9922 3340 9906 3339 9944
3303 9945
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 2:31 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 8, 2:31 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 231 PM CDT TUE MAY 8 2007 .SHORT TERM... AN MCS CURRENTLY OVER SOUTHWEST TEXAS...EXTENDING NORTH INTO THE TEXAS SOUTH PLAINS. THE MCS IS MOVING TOWARD THE EAST AND WILL ENTER WEST CENTRAL TEXAS BY 08/21Z. ALSO...WATCHING FOR POSSIBLE TSTMS DEVELOPING IN INCREASING UNSTABLE AIRMASS OVER WEST CENTRAL TEXAS. AND AXIS OF HIGH SBCAPES OF 1500 TO 2500 J/KG EXTENDS FROM COLEMAN TO SAN ANGELO TO STERLING CITY. SO LOOKS LIKE MORE HEAVY RAIN AND SOME SEVERE STORMS FOR TONIGHT ACROSS THE CWFA. THE UPPER LEVEL LOW WILL SLOWLY MOVE INTO TEXAS ON WEDNESDAY. ABUNDANT MOISTURE WILL LEAD TO ANOTHER ROUND OF HEAVY RAIN. WILL GO AHEAD AND EXTEND THE FLASH FLOOD WATCH UNTIL 7 PM WEDNESDAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE ACROSS MAINLY THE WESTERN AND NORTHERN CWFA THROUGH WEDNESDAY NIGHT. .LONG TERM... LOOKS LIKE THE UPPER LEVEL LOW MOVE EAST OF WEST CENTRAL TEXAS BY THURSDAY EVENING. WILL KEEP CHC POPS IN FOR THURSDAY. WILL GO WITH A DRY FORECAST FOR THURSDAY NIGHT THROUGH NEXT TUESDAY AS WEAK UPPER LEVEL RIDGE BUILDS ACROSS THE SOUTHERN PLAINS. TEMPERATURES WILL WARM INTO THE UPPER 80S TO LOWER 90S BY THIS WEEKEND. .PRELIMINARY POINT TEMPS/POPS... ABILENE 62 75 63 78 / 70 80 50 30 SAN ANGELO 63 75 63 82 / 80 90 40 30 JUNCTION 67 81 64 81 / 70 70 40 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE- MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. && 21
Hazardous weather outlook, May 8, 2:09 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 209 PM CDT TUE MAY 8 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-091915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 209 PM CDT TUE MAY 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS WEST CENTRAL LATER THIS AFTERNOON AND EVENING...AS SEVERAL SURFACE BOUNDARIES CONTINUE TO CLASH WITH ABUNDANT LOW LEVEL MOISTURE. THESE STORMS MAY REACH SEVERE LEVELS...WITH VERY HEAVY RAINFALL...LARGE HAIL... AND DAMAGING WINDS THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. GIVEN THE SATURATED SOLID FROM RECENT RAINS...AND THE HEAVY RAINFALL ON THE WAY...FLOODING OF LOW LYING AREAS WILL CERTAINLY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WITH THE MAIN UPPER LEVEL STORM SYSTEM...AND THE BOUNDARIES...NOT MOVING OUT OF THE AREA FOR SEVERAL DAYS...HEAVY RAINFALL AND SEVERE THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 8, 3:33 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 333 PM CDT TUE MAY 8 2007 TXZ114-082100- SHACKELFORD TX- 333 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT FOR SHACKELFORD COUNTY... AT 330 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER EXTREME WEST CENTRAL SHACKELFORD COUNTY...OR ABOUT 16 MILES WEST OF ALBANY...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SHACKELFORD COUNTY...MAINLY ALONG AND NORTH OF HIGHWAY 180 AND WEST OF HIGHWAY 283. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR WESTERN TEXAS.
Special weather statement, May 8, 3:53 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 353 PM CDT TUE MAY 8 2007 TXZ049-054-064-065-113-082200- NOLAN TX-JONES TX-FISHER TX-STERLING TX-COKE TX- 353 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT FOR NOLAN AND FISHER COUNTIES... JONES COUNTY... STERLING AND COKE COUNTIES... AT 352 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF WASTELLA TO 23 MILES WEST OF SILVER...MOVING NORTHEAST AT 40 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... HOBBS BY 405 PM CDT WASTELLA BY 410 PM CDT I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE BY 415 PM CDT ROTAN AND SILVER BY 420 PM CDT SANCO...CHAMPION AND CAPITOLA BY 425 PM CDT ROSCOE AND ROBY BY 430 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR WESTERN PORTIONS OF WEST CENTRAL TEXAS.
Special weather statement, May 8, 4:17 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 417 PM CDT TUE MAY 8 2007 TXZ099-114-082215- THROCKMORTON TX-SHACKELFORD TX- 417 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR THROCKMORTON AND SHACKELFORD COUNTIES... AT 416 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 23 MILES SOUTHWEST OF THROCKMORTON...OR ABOUT 16 MILES NORTHWEST OF ALBANY...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-183 AND US-283 BY 455 PM CDT THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 500 PM CDT THROCKMORTON BY 510 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR WESTERN TEXAS.
Special weather statement, May 8, 4:18 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 418 PM CDT TUE MAY 8 2007 TXZ064-065-071-072-076-082215- STERLING TX-COKE TX-TOM GREEN TX-IRION TX-CROCKETT TX- 418 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR STERLING...COKE...TOM GREEN...IRION AND CROCKETT COUNTIES... AT 413 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 21 MILES WEST OF BROOME TO 19 MILES WEST OF BARNHART...MOVING EAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... US-67 NEAR THE IRION-REAGAN COUNTY LINE BY 440 PM CDT THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 2469 BY 445 PM CDT BARNHART BY 455 PM CDT BROOME BY 510 PM CDT US-87 NEAR THE COKE-TOM GREEN COUNTY LINE...WATER VALLEY AND ARDEN BY 515 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR WESTERN TEXAS.
Special weather statement, May 8, 4:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 428 PM CDT TUE MAY 8 2007 TXZ099-114-082215- THROCKMORTON TX-SHACKELFORD TX- 428 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR THROCKMORTON AND SHACKELFORD COUNTIES... AT 424 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 20 MILES SOUTHWEST OF THROCKMORTON...OR ABOUT 18 MILES NORTHWEST OF ALBANY...MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-183 AND US-283 BY 500 PM CDT THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 510 PM CDT THROCKMORTON BY 515 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, May 8, 4:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
443 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TORNADO 11 WNW ALBANY 32.80N 99.46W
05/08/2007 SHACKELFORD TX TRAINED SPOTTER
TORNADO LASTED SEVERAL MINUTES
&&
JBRAZZELThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 4:15 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 45 min |
| May 8, 4:22 PM CDT | Flash Flood Warning | SJT | Fisher, Nolan | 4 hr |
| May 8, 4:34 PM CDT | Tornado Warning | SJT | Shackelford, Throckmorton | 41 min |
| May 8, 4:43 PM CDT | Flash Flood Warning | SJT | Coke, Sterling | 4 hr |
| May 8, 5:16 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 59 min |
| May 8, 5:21 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 69 min |
| May 8, 5:27 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 63 min |
| May 8, 5:28 PM CDT | Flash Flood Warning | SJT | Haskell, Jones, Shackelford | 4 hr |
| May 8, 5:28 PM CDT | Flash Flood Warning | SJT | Taylor | 4 hr |
| May 8, 5:33 PM CDT | Tornado Warning | SJT | Haskell | 42 min |
| May 8, 5:37 PM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 4 hr |
| May 8, 5:47 PM CDT | Flash Flood Warning | SJT | Haskell | 3 hr |
| May 8, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 53 min |
| May 8, 5:56 PM CDT | Tornado Warning | SJT | Throckmorton | 64 min |
| May 8, 6:08 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 37 min |
| May 8, 6:19 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 56 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.